Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


A note on scaling asymptotics for Bohr-Sommerfeld Lagrangian submanifolds
HTML articles powered by AMS MathViewer

by Roberto Paoletti PDF
Proc. Amer. Math. Soc. 136 (2008), 4011-4017 Request permission


This paper deals with the asymptotic expansions describing the quantum states associated to Bohr Sommerfeld Lagrangian submanifolds of a compact Kähler manifold, in the context of geometric quantization. More precisely, it provides an improvement on a result of the work of Debernardi and the author (2006), describing a natural factorization of the expansion and providing certain remainder estimates.
Similar Articles
Additional Information
  • Roberto Paoletti
  • Affiliation: Dipartimento di Matematica e Applicazioni, Università degli Studi di Milano Bicocca, Via R. Cozzi 53, 20125 Milano, Italy
  • Email:
  • Received by editor(s): October 1, 2007
  • Published electronically: June 2, 2008
  • Communicated by: Jon G. Wolfson
  • © Copyright 2008 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 136 (2008), 4011-4017
  • MSC (2000): Primary 53D12, 53D50; Secondary 81S10, 81Q20, 81Q70
  • DOI:
  • MathSciNet review: 2425742